The Relation Between the Extinction of the Solution to the Parabolic Equation with Gradient Term and Its Domain 

ZHAO Bo, CEN Zhi

PDF(130 KB)
PDF(130 KB)
Journal of Shihezi University ›› 2005, Vol. 23 ›› Issue (6) : 782-784.

The Relation Between the Extinction of the Solution to the Parabolic Equation with Gradient Term and Its Domain 

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 23(6): 782-784

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(130 KB)

Accesses

Citation

Detail

Sections
Recommended

/